Facebook Pixel

hi i had an morning after pill after 3-4 hours of intercourse and then i had spotting 3 days prior to my periods should i consider this normal or am i pregnant and should i consult a doctor

By March 18, 2016 - 3:01pm
Rate This

Add a Comment1 Comments


Hi pinkygirl11,

Thank you for sharing your question.

If you took the emergency contraceptive as instructed, then you should be fine. Irregular menstrual symptoms are common anytime you introduce high doses of hormones in your system.

Be well,

March 18, 2016 - 3:23pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!